# SDR SWIA201024179

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 14,738 hours, 10,377 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT LINK AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED MOUNT LINK AND BUSHING.
